# SDR REXA201100477

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 23,251 hours, 19,943 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 01052H1471
- Condition: Cracked
- Location: Cockpit
- Part time: 23,251 hours, 19,943 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O'S WINDSHIELD SHATTERED INFLIGHT.  REMOVED AND REPLACED F/O'S WINDSHIELD.
